# SDR UALA2009032000852

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,047 hours, 6,867 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 602
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EDP (ENGINE DRIVEN PUMP) HYD PWR POS 1O1=L,O2=R) EDP HYD LOW  PRESS LGT ILLUM.  EICAS MSG DISPLAYED (L,R) HYD PRIM PUMP.  EICAS MSG (L,R) HYD SYS MAINT (WAS, WAS NOT) DISPLAYED.   REPLACED NR 1 ENGINE HYDRAULIC PUMP.
